About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 571954, 9 pages
http://dx.doi.org/10.1155/2013/571954
Research Article

Monotone-Iterative Method for Solving Antiperiodic Nonlinear Boundary Value Problems for Generalized Delay Difference Equations with Maxima

1Faculty of Mathematics and Informatics, Plovdiv University, Tzar Asen 24, 4000 Plovdiv, Bulgaria
2Department of Mathematics, University of Chemical Technology and Metallurgy, Kl. Ohridski 8, 1756 Sofia, Bulgaria

Received 26 February 2013; Revised 30 June 2013; Accepted 17 July 2013

Academic Editor: Ferhan M. Atici

Copyright © 2013 Angel Golev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and S. Hristova, “Quasilinearization for initial value problems involving differential equations with “maxima”,” Mathematical and Computer Modelling, vol. 55, no. 9-10, pp. 2096–2105, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. J. Bohner, A. T. Georgieva, and S. G. Hristova, “Nonlinear differential equations with “maxima”: parametric stability in terms of two measures,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 41–48, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Golev, S. Hristova, and A. Rahnev, “An algorithm for approximate solving of differential equations with “maxima”,” Computers & Mathematics with Applications, vol. 60, no. 10, pp. 2771–2778, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Hristova and A. Golev, “Monotone iterative method for the initial value problem with initial time difference for differential equations with “maxima”,” Abstract and Applied Analysis, vol. 2012, Article ID 493271, 17 pages, 2012. View at Publisher · View at Google Scholar
  5. S. Hristova, A. Golev, and K. Stefanova, “Approximate method for boundary value problems of anti-periodic type for differential equations with “maxima”,” Boundary Value Problems, vol. 2013, 12 pages, 2013. View at Publisher · View at Google Scholar
  6. D. Bainov and S. Hristova, Differential Equations with Maxima, Taylor & Francis; CRC Press, 2011.
  7. A. Gelişken, C. Çinar, and A. S. Kurbanli, “On the asymptotic behavior and periodic nature of a difference equation with maximum,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 898–902, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Touafek and Y. Halim, “On max type difference equations: expressions of solutions,” International Journal of Nonlinear Sciences, vol. 11, no. 4, pp. 396–402, 2011.
  9. X. Yang, X. Liao, and C. Li, “On a difference equation wtih maximum,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 1–5, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. M. Atici, A. Cabada, and J. B. Ferreiro, “First order difference equations with maxima and nonlinear functional boundary value conditions,” Journal of Difference Equations and Applications, vol. 12, no. 6, pp. 565–576, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Cabada, V. Otero-Espinar, and R. L. Pouso, “Existence and approximation of solutions for first-order discontinuous difference equations with nonlinear global conditions in the presence of lower and upper solutions,” Computers & Mathematics with Applications, vol. 39, no. 1-2, pp. 21–33, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. He and X. Zhang, “Monotone iterative technique for first order impulsive difference equations with periodic boundary conditions,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 605–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. C. Tisdell, “On first-order discrete boundary value problems,” Journal of Difference Equations and Applications, vol. 12, no. 12, pp. 1213–1223, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. P. Agarwal, A. Cabada, and V. Otero-Espinar, “Existence and uniqueness results for n-th order nonlinear difference equations in presence of lower and upper solutions,” Archives of Inequalities and Applications, vol. 1, no. 3-4, pp. 421–432, 2003. View at MathSciNet
  15. R. P. Agarwal, A. Cabada, V. Otero-Espinar, and S. Dontha, “Existence and uniqueness of solutions for anti-periodic difference equations,” Archives of Inequalities and Applications, vol. 2, no. 4, pp. 397–411, 2004. View at Zentralblatt MATH · View at MathSciNet
  16. T. Jankowski, “First-order functional difference equations with nonlinear boundary value problems,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 1937–1943, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Cabada, “The method of lower and upper solutions for periodic and anti-periodic difference equations,” Electronic Transactions on Numerical Analysis, vol. 27, pp. 13–25, 2007. View at Zentralblatt MATH · View at MathSciNet
  18. P. Wang, S. Tian, and Y. Wu, “Monotone iterative method for first-order functional difference equations with nonlinear boundary value conditions,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 266–272, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Hristova, A. Golev, and K. Stefanova, “Quasilinearization of the initial value problem for difference equations with “maxima”,” Journal of Applied Mathematics, Article ID 159031, 17 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  20. R. Agarwal, S. Hristova, A. Golev, and K. Stefanova, “Monotone-iterative method for mixed boundary value problems for generalized difference equations with maxima,” Journal of Applied Mathematics and Computing, vol. 2013, 2013. View at Publisher · View at Google Scholar
  21. F. M. Atici, A. Cabada, and J. B. Ferreiro, “Existence and comparison results for first order periodic implicit difference equations with maxima,” Journal of Difference Equations and Applications, vol. 8, no. 4, pp. 357–369, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet